# SDR CHQA20121108429

- Difficulty date: November 8, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N377SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145579
- Aircraft time: 27,520 hours, 23,668 cycles
- Engine: Rroyce AE3007A1
- Engine time: 18,086 hours, 17,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 14525876601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE COCKPIT UNDERFLOOR AILERON QUADRANT RIGHT SUPPORT BRACKET WAS FOUND TO BE CORRODED.  THE SUPPORT BRACKET WAS REPLACED IN ACCORDANCE WITH SRM 51-40-02.
